Go to content
UR Home

On the extension of real places

Knebusch, Manfred (1973) On the extension of real places. Commentarii Mathematici Helvetici 48 (1), pp. 354-369.

[img]
Preview
PDF
Download (1MB)
Date of publication of this fulltext: 11 Feb 2010 05:54

at publisher (via DOI)


Export bibliographical data



Item type:Article
Date:1973
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Identification Number:
ValueType
10.1007/BF02566128DOI
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Unknown
Item ID:12778
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons